Alert archive / Texas / Flash Flood Warnings in 2011
Flash Flood Warning 15, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 21, 2011, 11:05 PM CDT for Henderson County, Navarro County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 11:05 PM CDT (04:05 UTC)
- Expired
- Jun 22, 2011, 3:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Henderson County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 122 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2454 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
937
WGUS54 KFWD 220405
FFWFWD
TXC213-349-220800-
/O.NEW.KFWD.FF.W.0015.110622T0405Z-110622T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1105 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS
HENDERSON COUNTY IN NORTHEAST TEXAS
* UNTIL 300 AM CDT
* AT 1103 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 10 MILES
SOUTH OF BROWNSBORO TO 3 MILES SOUTH OF KERENS TO 3 MILES NORTHEAST
OF DAWSON. THE STORMS PRODUCING THE HEAVY RAINFALL WERE NEARLY
STATIONARY. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE THROUGH 300
AM CDT AS ANOTHER LINE OF THUNDERSTORMS MOVES THROUGH THE AREA.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...CORSICANA...NAVARRO...COFFEE CITY...CHANDLER...
BERRYVILLE AND ANGUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3201 9606 3180 9649 3181 9671 3207 9690
3232 9640 3235 9646 3236 9644 3235 9545
3228 9545 3223 9549 3208 9544
$$
42/MM3 follow-up statements
783
WGUS74 KFWD 220439
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 PM CDT TUE JUN 21 2011
TXC213-349-220800-
/O.CON.KFWD.FF.W.0015.000000T0000Z-110622T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDERSON TX-NAVARRO TX-
1139 PM CDT TUE JUN 21 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NAVARRO AND HENDERSON COUNTIES...
AT 1137 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF ATHENS TO CORSICANA TO 4 MILES NORTH OF DAWSON. THE
STORMS PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY. RADAR
INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 2
TO 3 INCHES WILL BE POSSIBLE THROUGH 300 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE CORSICANA...NAVARRO...DAWSON...COFFEE CITY...
CHANDLER...BERRYVILLE AND ATHENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3201 9606 3180 9649 3181 9671 3207 9690
3232 9640 3235 9646 3236 9644 3235 9545
3228 9545 3223 9549 3208 9544
$$
42/MM557
WGUS74 KFWD 220547
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1247 AM CDT WED JUN 22 2011
TXC213-349-220800-
/O.CON.KFWD.FF.W.0015.000000T0000Z-110622T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDERSON TX-NAVARRO TX-
1247 AM CDT WED JUN 22 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NAVARRO AND HENDERSON COUNTIES...
AT 1247 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM ATHENS TO
3 MILES EAST OF KERENS TO 7 MILES SOUTHWEST OF CORSICANA. THE
STORMS PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY. RADAR
INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1
TO 3 INCHES WILL BE POSSIBLE THROUGH 300 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE TRINIDAD...NAVARRO...COFFEE CITY...CHANDLER...BROWNSBORO...
BERRYVILLE AND ANGUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3201 9606 3180 9649 3181 9671 3207 9690
3232 9640 3235 9646 3236 9644 3235 9545
3228 9545 3223 9549 3208 9544
$$
42/MM851
WGUS74 KFWD 220759
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
259 AM CDT WED JUN 22 2011
TXC213-349-220808-
/O.EXP.KFWD.FF.W.0015.000000T0000Z-110622T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDERSON TX-NAVARRO TX-
259 AM CDT WED JUN 22 2011
...THE FLASH FLOOD WARNING FOR NAVARRO AND HENDERSON COUNTIES EXPIRES
AT 300 AM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. LIGHT RAIN WITH
OCCASIONAL LIGHTNING STRIKES WILL CONTINUE UNTIL 4 AM CDT...BUT THE
THREAT FOR FLASH FLOODING HAS WANED CONSIDERABLY.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3201 9606 3180 9649 3181 9671 3207 9690
3232 9640 3235 9646 3236 9644 3235 9545
3228 9545 3223 9549 3208 9544
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 9:58 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 21, 9:58 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 958 PM CDT TUE JUN 21 2011 .UPDATE... THE NAM...RUC AND HRRR CONTINUE TO KEEP THUNDERSTORMS GOING THROUGH THE NIGHT. HAVE MADE SOME MINOR ADJUSTMENTS TO THE POPS AND OVERNIGHT LOWS. UPDATES HAVE BEEN SENT. 58 && .AVIATION... STORMS IN PARKER COUNTY RIDING NORTHEAST ALONG A WEAK BOUNDARY. QUESTION IS WILL THEY HOLD TOGETHER AFTER SUNSET...AND ARE THEY ENTERING MORE STABLE AIR. CELLS THAT TRIED TO POP IN DENTON COUNTY DIED DUE TO LOWER INSTABILITY THAN FARTHER SOUTHWEST. EXTRAPOLATION PLACES STORMS IN NORTHWEST METROPLEX AFTER 03Z...AND WILL ADD VCTS FOR THAT TIME FRAME AND CONTINUE TO MONITOR THE SITUATION. .../PREVIOUS AVIATION DISCUSSION/... METROPLEX MULTI-CELLULAR CLUSTER SEEMS TO BE PROGRESSING WEST-EAST ABOUT 25 MPH. BEST INSTABILITY SEEMS TO BE SOUTH OF METROPLEX...BUT IF STORMS CONTINUE TO GROW NORTHEAST BEST TIMING FOR ARRIVAL WOULD BE ABOUT 0330Z/1030PM. WILL LEAVE TSRA OUT FOR NOW AND WATCH PROGRESSION OF STORMS. HRRR...WHICH SEEMED TO HAVE THE BEST HANDLE ON LAST NIGHT/S CONVECTION...FAVORS THE AREAS BETWEEN DFW & ACT. WACO WILL KEEP STORMS OUT OF TAF THIS EVENING AS WACO SEEMS SOUTH OF THE BEST AXIS FOR CONVECTIVE DEVELOPMENT...AND CONTINUE TO MONITOR STORM EVOLUTION. && .PREV DISCUSSION... /ISSUED 334 PM CDT TUE JUN 21 2011/ IMPRESSIVE LATE JUNE UPPER LEVEL TROUGH CONTINUES TO PROVIDE ACTIVE CONVECTIVE WEATHER FROM THE OHIO AND MISSISSIPPI VALLEYS SOUTHWESTWARD INTO TEXAS AS IT TREKS EAST ACROSS THE CENTRAL U.S. AT THE SURFACE A QUASI-STATIONARY FRONT STRETCHES FROM THE RED RIVER SOUTH OF ARDMORE OK SOUTHWESTWARD ACROSS THE FAR NORTHWESTERN COUNTIES...AND INTO WEST TEXAS NEAR BIG SPRING AND MIDLAND. SOUTH OF THIS FEATURE A WEAK PRE-FRONTAL TROUGH APPEARS TO BE LOCATED FROM MCKINNEY TO THE DALLAS-FORT WORTH AREA TO NEAR COMANCHE. AND FINALLY THE REMNANTS OF AN OUTFLOW BOUNDARY RESTS OVER THE SOUTHEASTERN COUNTIES FROM CARTHAGE IN SHV CWA TO PALESTINE...BECOMING LESS DISCERNIBLE FURTHER WEST. THE PRESENCE OF GOOD INSTABILITY...EFFECTIVE RECOVERY FOLLOWING MORNING THUNDERSTORM ACTIVITY...AND MULTIPLE WEAK SURFACE BOUNDARIES LOOKS TO BE ENOUGH TO ALLOW FOR SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. UPPER LEVEL SUPPORT IS WEAKER COMPARED TO LAST NIGHT SO DO NOT EXPECT QUITE THE COVERAGE OR INTENSITY THIS EVENING. HOWEVER WITH FORECAST ML CAPES IN THE 2000-3000 J/KG RANGE AND HELICITY MORE THAN RESPECTABLE STILL EXPECT A FEW STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WITH THE ATMOSPHERE MOST UNSTABLE OVER THE SOUTHERN HALF OF THE AREA THE BEST CHANCE FOR SEVERE STORMS SHOULD OCCUR SOUTH OF INTERSTATE 20 LATE AFTERNOON THROUGH LATE THIS EVENING. EXPECT SHOWERS AND STORMS TO DIMINISH LATE TONIGHT AND EARLY TOMORROW MORNING ONCE AGAIN. MODELS THEN DIFFER SOME FOR TOMORROW AFTERNOON. GFS SHIFTS THUNDERSTORMS FOCUS EVEN FURTHER SOUTH AND EAST WHILE NAM HINTS STRONGLY AT DEVELOPMENT FURTHER N ALONG THE FRONT. FOR NOW WILL SHOW 20-30 PERCENT POPS FOR TOMORROW AFTERNOON AND EVENING AS IT LOOKS LIKE PLENTY OF MOISTURE AND INSTABILITY WILL AGAIN BE IN PLACE...AND WEAK SHORTWAVE PASSES OVERHEAD AS UPPER FLOW BECOMES MORE NORTHWESTERLY. SIMILAR SCENARIO IS PAINTED BY MODEL GUIDANCE FOR THURSDAY WITH FOCUS MORE OVER NORTHEASTERN COUNTIES...POPS ARE ALIGNED ACCORDINGLY. UPPER RIDGE BUILDS BACK IN LATE FRIDAY THROUGH THE WEEKEND BRINGING AN END TO SIGNIFICANT RAIN CHANCES IN THE EXTENDED FORECAST RANGE. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 96 77 98 76 / 40 20 20 20 10 WACO, TX 73 96 75 98 75 / 60 30 20 20 0 PARIS, TX 70 94 73 94 72 / 40 20 20 20 30 DENTON, TX 72 96 74 97 75 / 40 20 20 10 10 MCKINNEY, TX 72 94 74 97 73 / 40 20 20 20 10 DALLAS, TX 74 95 77 98 77 / 40 20 20 20 10 TERRELL, TX 72 94 74 98 74 / 50 20 20 20 10 CORSICANA, TX 72 93 75 99 74 / 50 30 20 20 5 TEMPLE, TX 73 96 73 97 73 / 60 40 30 20 0 MINERAL WELLS, TX 68 95 75 98 72 / 40 20 20 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 84/58
Hazardous weather outlook, Jun 21, 3:09 PM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT TUE JUN 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 309 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS THROUGH TONIGHT WITH THE BEST CHANCES GENERALLY SOUTH OF INTERSTATE 20. SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS WEDNESDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTION OF NORTH TEXAS WEDNESDAY NIGHT THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS MUCH OF NORTH TEXAS THROUGH TONIGHT.
In the hours before
Local storm report, Jun 21, 10:18 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 1 W GOLDTHWAITE 31.45N 98.59W
06/21/2011 MILLS TX LAW ENFORCEMENT
THE ROOF OF A HOUSE WAS DAMAGED OFF RANCH ROAD 574Local storm report, Jun 21, 10:25 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL 2 S CORSICANA 32.07N 96.47W
06/21/2011 E1.00 INCH NAVARRO TX LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED AT MILE MARKER 229 ON
INTERSTATE 45Local storm report, Jun 21, 10:37 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND DMG NEWARK 33.00N 97.48W
06/21/2011 TARRANT TX PUBLIC
TREES WERE DOWN IN NEWARKLocal storm report, Jun 21, 10:40 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND DMG RHOME 33.05N 97.48W
06/21/2011 WISE TX PUBLIC
SHINGLES BLOWN OFF ROOFSLocal storm report, Jun 21, 10:43 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND DMG SAGINAW 32.87N 97.37W
06/21/2011 TARRANT TX PUBLIC
TREE LIMBS REPORTED DOWN IN SAGINAWLocal storm report, Jun 21, 10:47 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1047 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL 5 WNW RICHLAND 31.95N 96.51W
06/21/2011 E1.00 INCH NAVARRO TX PUBLIC
QUARTER SIZED HAILThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:27 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 78 min |
| Jun 21, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 63 min |
| Jun 21, 8:11 PM CDT | Special Weather Statement | FWD | Van Zandt | 34 min |
| Jun 21, 8:29 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Jun 21, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 60 min |
| Jun 21, 9:05 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| Jun 21, 9:15 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Jun 21, 9:20 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 55 min |
| Jun 21, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 65 min |
| Jun 21, 9:33 PM CDT | Special Weather Statement | FWD | Navarro | 27 min |
| Jun 21, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell | 62 min |
| Jun 21, 9:59 PM CDT | Special Weather Statement | FWD | Navarro | 61 min |
| Jun 21, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 59 min |
| Jun 21, 10:23 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 67 min |
| Jun 21, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Bosque, Coryell, Hill, McLennan | 76 min |
| Jun 21, 11:17 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 58 min |
| Jun 21, 11:45 PM CDT | Areal Flood Advisory | FWD | Dallas | 90 min |
| Jun 21, 11:45 PM CDT | River Flood Warning | FWD | Dallas | 5 hr |
| Jun 21, 11:45 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 60 min |
| Jun 21, 11:47 PM CDT | Tornado Warning | FWD | Freestone, Limestone, Navarro | 43 min |
| Jun 22, 12:07 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Kaufman, Rains, Van Zandt | 68 min |
| Jun 22, 12:43 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 77 min |
| Jun 22, 12:55 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton | 65 min |
| Jun 22, 2:25 AM CDT | Special Weather Statement | FWD | Robertson | 35 min |
Nearby
Flash Flood Warnings in Texas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.